Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Table errata: ``On comparing Adams and natural spline multistep formulas'' (Math. Comp. 29 (1975), 741-745)


Author: David R. Hill
Journal: Math. Comp. 30 (1976), 381
MSC: Primary 65A05; Secondary 65L05
MathSciNet review: 0386214
Full-text PDF Free Access


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65A05, 65L05

Retrieve articles in all journals with MSC: 65A05, 65L05


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1976-0386214-2
Article copyright: © Copyright 1976 American Mathematical Society